Electron. J. Diff. Eqns., Vol. 2009(2009), No. 59, pp. 1-8.

Existence and uniqueness for magnetohydrodynamic flows in pipes with viscosity dependent on the temperature

Giovanni Cimatti

The steady motion of a viscous fluid in pipes of arbitrary cross-sections under a transverse magnetic field is studied, assuming that the viscosity and the electric and thermal conductivity are given functions of the temperature. Theorems of existence and uniqueness for the nonlinear elliptic system governing the problem are presented.

Submitted December 15, 2008. Published April 29, 2009.
Math Subject Classifications: 76W05, 35J55
Key Words: Elliptic system; magnetohydrodynamic flow; temperature-dependent viscosity.

Show me the PDF file (203 KB), TEX file, and other files for this article.

Giovanni Cimatti
Dipartimento di Matematica, Universita di Pisa
Largo Bruno Pontecorvo 5, Pisa, Italy
email: cimatti@dm.unipi.it

Return to the EJDE web page